×

zbMATH — the first resource for mathematics

Oscillation criteria for self-adjoint second-order differential systems and ”Principal sectional curvatures”. (English) Zbl 0443.34029

MSC:
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Calabi, E; Hartman, P, On the smoothness of isometries, Duke math. J., 37, 741-750, (1970) · Zbl 0203.54304
[2] Cheeger, J; Ebin, D.G, Comparison theorems in Riemann geometry, (1975), American Elsevier New York · Zbl 0309.53035
[3] Chern, S.S; Kuiper, N.H, Some theorems on the isometric imbedding of compact Riemann manifolds in Euclidean space, Ann. of math., 56, 422-430, (1952) · Zbl 0049.23402
[4] Gromoll, D; Klingenberg, W; Meyer, W, Riemannsche geometrie im grossen, () · Zbl 0155.30701
[5] Etgen, G.J; Lewis, R.T, Positive functionals and oscillation criteria for differential systems, (), 245-275
[6] Hartman, P, Linear second order systems of ordinary differential equations and geodesic flows, (), 293-316
[7] Hartman, P, On the isometric immersions in Euclidean space of manifolds with nonnegative sectional curvatures, II, Trans. amer. math. soc., 147, 529-540, (1970) · Zbl 0194.22702
[8] Hartman, P, Ordinary differential equations, (1973), S. M. Hartman Baltimore · Zbl 0125.32102
[9] Klingenberg, W, Über riemannsche mannigfaltigkeiten mit positiver krümmung, Comment. math. helv., 35, 47-54, (1961) · Zbl 0133.15005
[10] Klingenberg, W, Über riemannsche mannigfaltigkeiten mit nach oben beschränkter krümmung, Ann. mat. pura appl., 60, 49-60, (1963), (4) · Zbl 0112.13603
[11] Myers, S.B, Riemannian manifolds with positive Mean curvature, Duke math. J., 8, 401-404, (1941) · Zbl 0025.22704
[12] Simons, W, Disconjugacy criteria for systems of self-adjoint differential equations, J. London math. soc., 6, 373-381, (1973), (2) · Zbl 0256.34041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.